A class of linear generalized equations

Tài liệu Báo cáo " Fully parallel methods for a class of linear partial differential-algebraic equations " pptx

Tài liệu Báo cáo
... Galo, I Albarreal, M.C Calzada, J.L Cruz, E Fernandez-Cara, M Mari´n, Stability and Convergence of a Parallel ´ Fractional Step Method for the Solution of Linear Parabolic Problems, Applied Mathematics ... Marszalek, Z Trzaska, A Boundary-value Problem for Linear PDAEs, Int.J.Appl.Math.Comput.Sci., Vol 12, No (2002) 487 [3] T Lu, P Neittaanmaki, X.C Tai, A Parallel Splitting-up Method for Partial ... Adams, New Parallel Method by Domain Partitioning, SIAM J Sci Comput Vol 20, No (1999) 2261 [9] C.Zhang, Hong Lan, Y.E.Yang, B.D Estrade, Parallel SOR Iterative Algorithms and Performance Evaluation...
  • 9
  • 238
  • 0

Báo cáo hóa học: " Research Article A Generalized Wirtinger’s Inequality with Applications to a Class of Ordinary Differential Equations" docx

Báo cáo hóa học:
... 139–164, 1978 J L Kaplan and J A Yorke, Ordinary differential equations which yield periodic solutions of differential delay equations,” Journal of Mathematical Analysis and Applications, vol 48, ... is a periodic solution of 1.2 with period T 2.20 2π Journal of Inequalities and Applications Acknowledgments The authors would like to thank the referee for careful reading of the paper and many ... Methods & Applications, vol 31, no 1-2, pp 45–54, 1998 10 J Llibre and A. -A Tarta, “Periodic solutions of delay equations with three delays via bi-Hamiltonian ¸ systems,” Nonlinear Analysis: Theory,...
  • 7
  • 58
  • 0

Báo cáo hóa học: " Multiple positive solutions for a class of quasilinear elliptic equations involving concave-convex nonlinearities and Hardy terms" ppt

Báo cáo hóa học:
... http://www.boundaryvalueproblems.com/content/2011/1/37 Page 15 of 15 11 Wang, L, Wei, Q, Kang, D: Multiple positive solutions for p-Laplace elliptic equations involving concave-convex nonlinearities and a Hardytype term Nonlinear Anal 74, 626–638 ... Multiple positive solutions for a class of quasi-linear elliptic equations involving concave-convex nonlinearities and Hardy terms Boundary Value Problems 2011 2011:37 Submit your manuscript to a journal ... operator J Math Anal Appl 352, 99–111 (2009) doi:10.1016/j.jmaa.2008.06.021 16 Kang, D: Solution of the quasilinear elliptic problem with a critical Sobolev -Hardy exponent and a Hardy term J Math...
  • 15
  • 127
  • 0

Báo cáo hóa học: " Uniqueness of positive solutions to a class of semilinear elliptic equations" potx

Báo cáo hóa học:
... v(t) for all t Î (a, t0] With the initial point t0 replace by r >t0, for an appropriate value r, the same proof can be reapplied as often as necessary to give uniqueness of any continuation of the ... u)φ, a ≤ t ≤ b(α) (3:2) By (2.4), it is easy to show that u(t, a) has a unique critical point c (a) in (a, b (a) ), and at this point, u(t, a) obtains a local maximum value Lemma 3.1 Assume that (F2) ... http://www.boundaryvalueproblems.com/content/2011/1/38 Page of Since τ (a) to be the last zero of j(t, a) in (a, b (a) ), the behavior of j(t, a) in (τ (a) , b (a) ) can be classified into two cases as follows:...
  • 9
  • 63
  • 0

báo cáo hóa học:" Research Article Existence of Homoclinic Solutions for a Class of Nonlinear Difference Equations" pot

báo cáo hóa học:
... equations,” Journal of Mathematical Analysis and Applications, vol 217, no 1, pp 1–14, 1998 10 M Marini, “On nonoscillatory solutions of a second-order nonlinear differential equation,” Unione Matematica ... and F1 are weaker than f1 Therefore, both Theorems 1.1 and 1.2 generalize Theorem A by relaxing conditions f1 and f2 When F n, x is subquadratic at infinity, as far as the authors are aware, there ... 430, 2003 A Castro and R Shivaji, “Nonnegative solutions to a semilinear Dirichlet problem in a ball are positive and radially symmetric,” Communications in Partial Differential Equations, vol...
  • 19
  • 53
  • 0

Báo cáo hóa học: " Research Article Extinction and Decay Estimates of Solutions for a Class of Porous Medium Equations" pptx

Báo cáo hóa học:
... Journal of Inequalities and Applications methods and an eigenfunction argument But as far as we know, few works are concerned with the decay estimates of solutions for the porous medium equation ... solvability of a nonlinear reaction-diffusion model,” Journal of Mathematical Analysis and Applications, vol 228, no 2, pp 483–494, 1998 [7] S L Chen, “The extinction behavior of the solutions for a class ... International Journal of Mathematics and Mathematical Sciences, vol 2007, Article ID 27368, 10 pages, 2007 Wenjun Liu: Department of Mathematics, Southeast University, Nanjing 210096, China; College...
  • 8
  • 91
  • 0

Báo cáo hóa học: " Research Article Liouville Theorems for a Class of Linear Second-Order Operators with Nonnegative Characteristic Form" potx

Báo cáo hóa học:
... 2.5 A E Kogoj and E Lanconelli Remark 2.9 The class of our stationary operators ᏸ0 also contains “parabolic”-type operators like, for example, the following “forward-backward” heat operator ... theorems for a class of hypoelliptic ultraparabolic equations,” in Geometric Analysis of PDE and Several Complex Variables, vol 368 of Contemporary Math., pp 305–312, American Mathematical Society, ... inequality for a class of hypoelliptic ultraparabolic equations,” Mediterranean Journal of Mathematics, vol 1, no 1, pp 51–80, 2004 [2] A E Kogoj and E Lanconelli, “One-side Liouville theorems for...
  • 16
  • 55
  • 0

Báo cáo hóa học: " Research Article Entire Bounded Solutions for a Class of Quasilinear Elliptic Equations" doc

Báo cáo hóa học:
... uniqueness of positive radial solutions for a class of quasilinear elliptic equations,” Applicable Analysis, vol 47, no 2-3, pp 173–189, 1992 [6] Z M Guo, “Some existence and multiplicity results for a ... media,” Nonlinear Analysis, vol 10, no 11, pp 1303–1325, 1986 [3] Z Yang, “Existence of positive bounded entire solutions for quasilinear elliptic equations,” Applied Mathematics and Computation, ... supercritical growth, a a multiplicity of radial solutions, ” Nonlinear Analysis, vol 60, no 4, pp 719–728, 2005 [10] S Prashanth and K Sreenadh, “Multiplicity of positive solutions for p-Laplace equation...
  • 8
  • 54
  • 0

Báo cáo hóa học: " Research Article Liouville Theorems for a Class of Linear Second-Order Operators with Nonnegative " docx

Báo cáo hóa học:
... 2.5 A E Kogoj and E Lanconelli Remark 2.9 The class of our stationary operators ᏸ0 also contains “parabolic”-type operators like, for example, the following “forward-backward” heat operator ... theorems for a class of hypoelliptic ultraparabolic equations,” in Geometric Analysis of PDE and Several Complex Variables, vol 368 of Contemporary Math., pp 305–312, American Mathematical Society, ... inequality for a class of hypoelliptic ultraparabolic equations,” Mediterranean Journal of Mathematics, vol 1, no 1, pp 51–80, 2004 [2] A E Kogoj and E Lanconelli, “One-side Liouville theorems for...
  • 16
  • 48
  • 0

Báo cáo hóa học: " On a boundary value problem of a class of generalized linear discrete-time systems" ppt

Báo cáo hóa học:
... Jordan canonical form of regular matrix polynomials Linear Algebra Appl 385, 117–130 (2004) doi:10.1186/1687-1847-2011-51 Cite this article as: Dassios: On a boundary value problem of a class of ... sufficient conditions for existence and uniqueness of solutions for generalized linear discrete-time boundary value problems of a class of linear rectangular matrix difference equations whose coefficients ... (12) Main results-Solution space form of a consistent boundary value problem In this section, the main results for a consistent boundary value problem of types (1) and (2) are analytically presented...
  • 9
  • 114
  • 0

Báo cáo sinh học: " Periodic solutions for a class of higher order difference equations" potx

Báo cáo sinh học:
... Periodic solutions for a class of higher- order difference equations Huantao Zhu1 and Weibing Wang∗2 Hunan College of Information, Changsha, Hunan 410200, P.R China Department of Mathematics, ... Mathematics, Hunan University of Science and Technology, Xiangtan, Hunan 411201, P.R China *Corresponding author: gfwwbing@yahoo.com.cn Email address: HZ: zhu-huan-tao@163.com Abstract In this article, ... results about existence of periodic solutions for first -order functional difference equations [8–12] Only a few article have been published on the same problem for higher- order functional difference...
  • 14
  • 79
  • 0

báo cáo hóa học:" Periodic solutions for a class of higher order difference equations" pot

báo cáo hóa học:
... Periodic solutions for a class of higher- order difference equations Huantao Zhu1 and Weibing Wang∗2 Hunan College of Information, Changsha, Hunan 410200, P.R China Department of Mathematics, ... Mathematics, Hunan University of Science and Technology, Xiangtan, Hunan 411201, P.R China *Corresponding author: gfwwbing@yahoo.com.cn Email address: HZ: zhu-huan-tao@163.com Abstract In this article, ... results about existence of periodic solutions for first -order functional difference equations [8–12] Only a few article have been published on the same problem for higher- order functional difference...
  • 14
  • 124
  • 0

Báo cáo toán học: " Lyapunov-type inequalities for a class of even-order differential equations" doc

Báo cáo toán học:
... Lyapunov-type inequalities for a class of even-order differential equations Qi-Ming Zhang∗1 and Xiaofei He2 College of Science, Hunan University of Technology, Zhuzhou, Hunan 412000, P.R China ... Lyapunov-type inequalities for certain higher order differential equations J Math Anal Appl 195, 527–536 (1995) [9] Tang, XH, Zhang, M: Lyapunov inequalities and stability for linear Hamiltonian systems ... Lyapunov inequalities and stability for discrete linear Hamiltonian system Appl Math Comput 2, 574–582 (2011) [14] Zhang, Q, Tang, XH: Lyapunov inequalities and stability for discrete linear Hamiltonian...
  • 12
  • 131
  • 0

báo cáo hóa học: " Spatial estimates for a class of hyperbolic equations with nonlinear dissipative boundary conditions" doc

báo cáo hóa học:
... this article as: Tahamtani and Peyravi: Spatial estimates for a class of hyperbolic equations with nonlinear dissipative boundary conditions Boundary Value Problems 2011 2011:19 Submit your manuscript ... Qualitative Estimates for Partial Differential Equations, An Introduction CRC Press, Roca Raton (1996) Horgan, CO: Decay estimates for the biharmonic equation with applications to Saint-Venant ... parabolic equations with nonlinear boundary conditions, (see also [16,17]) Under nonlinear dissipative feedbacks on the boundary, Nouria [18] proved a polynomial stability for regular initial...
  • 9
  • 100
  • 0

Báo cáo hóa học: " Research Article Eigenvalue Problem and Unbounded Connected Branch of Positive Solutions to a Class of Singular Elastic Beam Equations" docx

Báo cáo hóa học:
... Differential and Integral Equations, vol 2, no 1, pp 91–110, 1989 Z Bai, “The method of lower and upper solutions for a bending of an elastic beam equation,” Journal of Mathematical Analysis and Applications, ... fourth-order boundary value problems,” Journal of Mathematical Analysis and Applications, vol 116, no 2, pp 415–426, 1986 R P Agarwal, “On fourth order boundary value problems arising in beam analysis,” ... elastic beam equations,” Applied Mathematics and Computation, vol 189, no 1, pp 821–827, 2007 13 Q Yao, Positive solutions of a nonlinear elastic beam equation rigidly fastened on the left and...
  • 21
  • 51
  • 0

Xem thêm

Nạp tiền Tải lên
Đăng ký
Đăng nhập